# SDR CA990310004

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: HC324B0017000
- Condition: Leaking
- Location: Anti Skid System
- Part time: 26,089 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ANTI-SKID HYDRAULIC LINE LEAKING.  FUMES IN CABIN AFTER LANDING.  B-NUT TIGHTENED.
